Alert archive / South Carolina / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 73, NWS Columbia, SC
NWS Columbia, SC issued this severe thunderstorm warning at May 11, 2011, 12:26 AM EDT for 5 counties in South Carolina. It was in force for 79 min. 11 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 11, 2011, 12:26 AM EDT (04:26 UTC)
- Expired
- May 11, 2011, 1:45 AM EDT
- In force
- 79 min
- Issued by
- NWS Columbia, SC
- Area
- Storm-based polygon
Counties Chesterfield County, SC, Fairfield County, SC, Kershaw County, SC, Lancaster County, SC, Newberry County, SC
The radar
The Columbia radar (KCAE), 58 km from the middle of the area, began a volume at 04:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 11, 1:14 AM EDT | TSTM WND DMG | Whitmire, SC | PUBLIC REPORTED TREES DOWN IN WHITMIRE. |
| May 11, 1:30 AM EDT | TSTM WND DMG | 3 Nnw Lancaster, SC | SHERIFF REPORTED TREES DOWN IN THE VAN WYCK AREA. |
| May 11, 1:30 AM EDT | TSTM WND DMG | 7 Nnw Lancaster, SC | SHERIFF REPORTED TREES DOWN IN THE VAN WYCK AREA. |
| May 11, 1:35 AM EDT | TSTM WND DMG | Heath Springs, SC | EM REPORTS TREES AND POWERLINES DOWN IN HEATH SPRINGS. |
| May 11, 1:35 AM EDT | HAIL 0.88 | Heath Springs, SC | EM REPORTED DIME TO NICKEL SIZE HAIL. |
| May 11, 1:39 AM EDT | TSTM WND DMG | 10 Ne Winnsboro, SC | EM REPORTED TREES DOWN ACROSS NORTHERN FAIRFIELD COUNTY FROM WHITE OAK TO MITFORD. |
| May 11, 1:39 AM EDT | TSTM WND DMG | 6 Nnw Winnsboro, SC | EM REPORTS TREES DOWN IN NORTHERN FAIRFIELD COUNTY FROM WHITE OAK TO MITFORD. |
| May 11, 1:40 AM EDT | TSTM WND DMG | Heath Springs, SC | EM REPORTS TREES AND POWERLINES DOWN IN HEATH SPRINGS. |
| May 11, 1:40 AM EDT | HAIL 0.88 | Heath Springs, SC | EM REPORTED DIME TO NICKEL SIZE HAIL. |
| May 11, 1:45 AM EDT | TSTM WND DMG | 5 S Kershaw, SC | SHERIFF REPORTED TREES DOWN ACROSS NORTHERN KERSHAW COUNTY. |
| May 11, 1:45 AM EDT | TSTM WND DMG | Pomaria, SC | PUBLIC REPORTED TREES DOWN IN POMERIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 48 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 00:00Z, 4.4 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2852 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 899 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 110 m²/s²
- 0-3 km storm-relative helicity
- 221 m²/s²
- Significant tornado parameter
- 3.0
- Supercell composite
- 14.5
The text
As transmitted, in the capitals the NWS used until 2016.
018
WUUS52 KCAE 110426
SVRCAE
SCC025-039-055-057-071-110545-
/O.NEW.KCAE.SV.W.0073.110511T0426Z-110511T0545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE COLUMBIA SC
1226 AM EDT WED MAY 11 2011
THE NATIONAL WEATHER SERVICE IN COLUMBIA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CHESTERFIELD COUNTY IN CENTRAL SOUTH CAROLINA
FAIRFIELD COUNTY IN CENTRAL SOUTH CAROLINA
KERSHAW COUNTY IN CENTRAL SOUTH CAROLINA
LANCASTER COUNTY IN CENTRAL SOUTH CAROLINA
NEWBERRY COUNTY IN CENTRAL SOUTH CAROLINA
* UNTIL 145 AM EDT
* AT 1218 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 48 MILES NORTH OF LANCASTER TO
37 MILES NORTHWEST OF WHITMIRE. MOVEMENT WAS SOUTHEAST AT
45 MPH.
* SOME COMMUNITIES IN THE WARNING AREA INCLUDE CHESTERFIELD...
WINNSBORO...WHITMIRE...PROSPERITY...PAGELAND...NEWBERRY...
LANCASTER...KERSHAW...IRWIN...HEATH SPRINGS...ELGIN...AND CHERAW
REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR CALL THE NATIONAL WEATHER SERVICE...TOLL FREE 1 877 6 3
3...6 7 7 2.
LAT...LON 3449 7989 3418 8084 3418 8085 3418 8086
3427 8083 3418 8118 3424 8132 3413 8144
3407 8139 3419 8193 3453 8163 3444 8153
3449 8142 3456 8142 3454 8088 3506 8090
3494 8078 3482 8079 3481 7994 3462 7979
TIME...MOT...LOC 0425Z 329DEG 41KT 3534 8088 3490 8190
$$2 follow-up statements
549
WWUS52 KCAE 110450
SVSCAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
1250 AM EDT WED MAY 11 2011
SCC025-039-055-057-071-110545-
/O.CON.KCAE.SV.W.0073.000000T0000Z-110511T0545Z/
CHESTERFIELD SC-FAIRFIELD SC-KERSHAW SC-LANCASTER SC-NEWBERRY SC-
1250 AM EDT WED MAY 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM EDT
FOR NEWBERRY...LANCASTER...KERSHAW...FAIRFIELD AND CHESTERFIELD
COUNTIES...
AT 1245 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THE LINE
EXTENDED FROM THE CHARLOTTE AREA SOUTHWESTWARD TO NEAR UNION.
MOVEMENT WAS SOUTHEASTWARD NEAR 45 MPH.
THE LINE OF STORMS WILL ENTER THE EXTREME NORTH PART OF LANCASTER COUNTY
BY 100 AM. THE LINE WILL EXTEND FROM NEAR WHITMIRE TO LANCASTER
TO PAGELAND AROUND 115 AM.
A SMALL INTERIOR ROOM ON THE LOWEST FLOOR USUALLY OFFERS THE
BEST PROTECTION FROM SEVERE THUNDERSTORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM EDT
WEDNESDAY MORNING FOR CENTRAL SOUTH CAROLINA.
REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1...8 7
7...6 3 3...6 7 7 2.
&&
LAT...LON 3449 7989 3418 8084 3418 8085 3418 8086
3427 8083 3418 8118 3424 8132 3413 8144
3407 8139 3419 8193 3453 8163 3444 8153
3449 8142 3456 8142 3454 8088 3506 8090
3494 8078 3482 8079 3481 7994 3462 7979
TIME...MOT...LOC 0445Z 329DEG 41KT 3514 8074 3471 8176
$$849
WWUS52 KCAE 110521
SVSCAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
121 AM EDT WED MAY 11 2011
SCC025-039-055-057-071-110545-
/O.CON.KCAE.SV.W.0073.000000T0000Z-110511T0545Z/
CHESTERFIELD SC-FAIRFIELD SC-KERSHAW SC-LANCASTER SC-NEWBERRY SC-
121 AM EDT WED MAY 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM EDT
FOR NEWBERRY...LANCASTER...KERSHAW...FAIRFIELD AND CHESTERFIELD
COUNTIES...
AT 110 AM EDT...A LINE OF THUNDERSTORMS EXTENDED FROM
LANCASTER TO WHITMIRE. SOME OF THE STORMS IN THE LINE LIKELY
CONTAINED DAMAGING WIND AND HAIL. MOVEMENT WAS SOUTHEASTWARD NEAR
45 MPH. THE LINE WILL EXTEND FORM WINNSBORO TO JEFFERSON BY 130 AM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SMALL INTERIOR ROOM ON THE LOWEST FLOOR USUALLY OFFERS THE
BEST PROTECTION FROM SEVERE THUNDERSTORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM EDT
WEDNESDAY MORNING FOR CENTRAL SOUTH CAROLINA.
REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1...8 7
7...6 3 3...6 7 7 2.
&&
LAT...LON 3449 7989 3418 8084 3418 8085 3418 8086
3427 8083 3418 8118 3424 8132 3413 8144
3407 8139 3419 8193 3453 8163 3444 8153
3449 8142 3456 8142 3454 8088 3506 8090
3494 8078 3482 8079 3481 7994 3462 7979
TIME...MOT...LOC 0518Z 329DEG 41KT 3482 8051 3439 8152
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Columbia, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 10:32 PM EDT, 1 hour 54 minutes earlier.
Area forecast discussion, May 10, 10:32 PM EDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE COLUMBIA SC 1032 PM EDT TUE MAY 10 2011 .SYNOPSIS... INCREASING ATMOSPHERIC MOISTURE IN COMBINATION WITH A SURFACE BOUNDARY AND UPPER LEVEL ENERGY WILL PROMOTE POSSIBLE SHOWER AND THUNDERSTORM ACTIVITY TONIGHT. THE SURFACE BOUNDARY WILL REMAIN NEARLY STATIONARY ACROSS THE REGION WEDNESDAY THROUGH FRIDAY. A STORM SYSTEM WILL MOVE EAST FROM THE MISSISSIPPI VALLEY FRIDAY RESULTING IN A CHANCE OF SHOWERS AND THUNDERSTORMS THROUGH THE WEEKEND. && .NEAR TERM /THROUGH TONIGHT/... MODERATE INSTABILITY REMAINS IN THE FORECAST AREA. HOWEVER...BASED ON RADAR AND SATELLITE TRENDS WE CANCELLED SEVERE THUNDERSTORM WATCH NUMBER 269 FOR CENTRAL SOUTH CAROLINA. RADAR TRENDS SUPPORT THE MESOSCALE CONVECTION COMPLEX MOVING INTO WESTERN VIRGINIA THIS EVENING REACHING THE FORECAST AREA DURING THE 200 AM TO 500 AM TIME FRAME. THE LATEST RUC INDICATES MODERATE INSTABILITY REMAINING WITH TOTAL TOTALS IN THE LOWER TO MIDDLE 50S. THERE MAY BE A CONTINUED THREAT OF LARGE HAIL WITH A DIMINISHED THREAT OF DAMAGING WIND BECAUSE OF AN INVERSION ASSOCIATED WITH DIURNAL COOLING. THE RUC SUPPORTS THE HIGHER POPS IN THE NORTHEAST PART OF THE FORECAST AREA OVERNIGHT. PREVIOUS DISCUSSION: UPDATE AS OF 9 PM: CONVECTIVE ACTIVITY HAS WEAKENED CONSIDERABLY ACROSS THE FORECAST AREA OVER THE PAST HOUR OR TWO. MOST ACTIVITY HAS SHIFTED TO THE VA PIEDMONT INTO THE OH VALLEY AHEAD OF THE NEXT APPROACHING SHORT WAVE. HAVE TRIMMED BACK POPS TO LOW CHANCE THROUGH ABOUT 08Z-09Z WEDNESDAY MORNING. SEVERE THUNDERSTORM WATCH IS STILL IN EFFECT UNTIL 11 PM THIS EVENING. PREVIOUS DISCUSSION: SEVERE THUNDERSTORM WATCH IN EFFECT FOR MUCH OF THE AREA UNTIL 11 PM THIS EVENING. CONVECTIVE ALREADY DEVELOPING LATE THIS AFTERNOON FROM WESTERN NC INTO THE PEE DEE REGION OF SC ATMOSPHERE IS EXTREMELY UNSTABLE WITH LI VALUES AROUND -9C/-10C AND SBCAPE AROUND 4000 J/KG. INSTABILITY WILL REMAIN STRONG THROUGH THE EVENING HOURS AND UPSTREAM CONVECTION SHOULD ROLL SOUTH INTO THE FORECAST AREA THIS EVENING GIVEN NORTHWESTERLY CORFIDI VECTORS. MODELS CONTINUE TO ADVERTISE POSSIBLE MCS MOVING ACROSS THE AREA OVERNIGHT AND SPC CONTINUES TO HAVE THE AREA OUTLOOKED IN A SLIGHT RISK OF SEVERE WEATHER. LARGE HAIL AND DAMAGING WINDS APPEAR TO BE THE MAIN THREAT FOR SEVERE WEATHER. WILL CONTINUE TO KEEP HIGHEST POPS ACROSS THE PEE DEE REGION THIS EVENING AND TONIGHT AS LATEST MODEL INFORMATION INDICATES BEST CONVECTION WILL OCCUR IN THIS AREA. RAINFALL AMOUNTS COULD RANGE FROM AROUND TWO TENTHS OF AN INCH TO AROUND THREE QUARTERS OF AN INCH IN HEAVIER STORMS AND ACROSS THE PEE DEE REGION. OVERNIGHT TEMPERATURES WILL BE TRICKY AS CONVECTIVE DEBRIS CLOUD COVER AND PRECIPITATION SHOULD LIMIT RADIATIONAL COOLING...BUT WILL KEEP TEMPERATURES IN THE MID 60S. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH THURSDAY NIGHT/... NOT MUCH CHANGE IN THE WEATHER PATTERN WEDNESDAY THROUGH THURSDAY. SEVERAL SHORT WAVES WILL MOVE THROUGH NORTHWEST FLOW ALOFT BUT ARE NOT AS STRONG AS THE ONE COMING IN LATE TODAY AND TONIGHT. THE UPPER RIDGE AXIS SHIFTS MORE OVER THE FORECAST AREA BY THURSDAY AND SHOULD HELP MINIMIZE AFTERNOON CONVECTION...HOWEVER AIR MASS BECOMING MORE MOIST AND MOS GUIDANCE POPS INCREASE. SO...BASED ON 12Z MOS GUIDANCE/SREF POPS...LOW CHANCE POPS THROUGH THE PERIOD SEEMS REASONABLE. TEMPERATURES AT OR SLIGHTLY ABOVE NORMAL. && .LONG TERM /FRIDAY THROUGH TUESDAY/... GFS/ECMWF HAVE AN UPPER-LEVEL CLOSED LOW DEVELOPING ACROSS THE UPPER MISSISSIPPI RIVER VALLEY REGION FRIDAY...THEN SLOWLY MOVING EASTWARD AS THE UPPER-LEVEL RIDGE BEGINS TO WEAKEN AND FLATTEN OUT. COLD FRONT ASSOCIATED WITH THE UPPER LOW WILL MOVE THROUGH SUNDAY...THEN LINGER ACROSS THE REGION INTO NEXT WEEK. EXPECT TO SEE AN INCREASING CHANCE FOR SHOWERS AND THUNDERSTORMS FRIDAY THROUGH THE WEEKEND. TEMPERATURES IN THE MID 80S FRIDAY...THEN COOLING DOWN SLIGHTLY FOR THE REMAINDER OF THE FORECAST PERIOD BEHIND THE FRONT TO REMAIN BELOW NORMAL. && .AVIATION /03Z WEDNESDAY THROUGH MONDAY/... CONVECTIVE ACTIVITY HAS DIMINISHED CONSIDERABLY OVER THE AREA THIS EVENING. MAIN CONVECTION HAS SHIFTED TO THE OH VALLEY WHICH IS MOVING SOUTHEAST. HAVE REMOVED MENTION OF CB AT CAE/CUB/OGB THROUGH 08Z WEDNESDAY BUT HAVE CONTINUED TO MENTION CB AT THOSE SITES AFTER THAT POINT UNTIL THE PRE-DAWN HOURS. CONFIDENCE OF TIMING OF BEST CHANCE FOR CONVECTION WILL BE STILL BE MAINLY NORTH AND EAST OF THE CSRA. CONVECTION IS DEPENDANT ON TIMING OF UPPER-LEVEL SHORT WAVES APPROACHING FROM THE OH VALLEY. STRATUS MAY RESULT FROM CONVECTIVE DEBRIS DURING THE PREDAWN HOURS. MVFR/POSSIBLE BRIEF IFR CONDITIONS IN FOG MAY RESULT FROM LOW-LEVEL RESIDUAL MOISTURE AT MOST TAF SITES 10Z-13Z WEDNESDAY. SOME CU DEVELOPING TUESDAY AFTERNOON. CB DEVELOPMENT IS POSSIBLE TUE AFTERNOON BUT CONFIDENCE IS LOW AT THIS POINT SO WILL NOT MENTION. EXTENDED AVIATION OUTLOOK...SOME EARLY MORNING FOG/STRATUS POSSIBLE AS WELL AS AFTERNOON/EVENING CONVECTION POSSIBLE THROUGH THE PERIOD. && .CAE WATCHES/WARNINGS/ADVISORIES... SC...NONE. GA...NONE. &&
Hazardous weather outlook, May 10, 9:58 PM EDT, 2 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE COLUMBIA SC 958 PM EDT TUE MAY 10 2011 GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-120200- LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD- MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON- RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON- BAMBERG- 958 PM EDT TUE MAY 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL GEORGIA AND CENTRAL SOUTH CAROLINA. .DAY ONE...TONIGHT. THERE IS A THREAT OF SEVERE WEATHER DURING THE EARLY MORNING HOURS ON WEDNESDAY AHEAD OF AN APPROACHING UPPER-LEVEL DISTURBANCE IN THE OHIO VALLEY. LARGE HAIL WILL BE THE MAJOR CONCERN FROM THE STRONGER STORMS. THE THREAT SHOULD END BY AROUND SUNRISE WEDNESDAY MORNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME BUT WILL CONTINUE TO MONITOR THE SITUATION.
In the hours before
Special weather statement, May 10, 10:49 PM EDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE COLUMBIA SC 1049 PM EDT TUE MAY 10 2011 GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041- 110600- LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD- MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON- RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON- BAMBERG- INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ... EVANS...AUGUSTA...HEPHZIBAH...WAYNESBORO...LANCASTER...ELGIN... CHERAW...PAGELAND...MCCORMICK...NEWBERRY...WINNSBORO...CAMDEN... LUGOFF...EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING... WEST COLUMBIA...CAYCE...LEXINGTON...RED BANK...COLUMBIA... BISHOPVILLE...SAVANNAH RIVER SITE...AIKEN...NORTH AUGUSTA... SUMTER...BARNWELL...WILLISTON...BLACKVILLE...ORANGEBURG... ST. MATTHEWS...MANNING...SUMMERTON...BAMBERG...DENMARK 1049 PM EDT TUE MAY 10 2011 ...STRONG THUNDERSTORMS POSSIBLE LATE TONIGHT... A COMPLEX OF THUNDERSTORMS MOVING INTO NORTHWESTERN NORTH CAROLINA AT 1040 PM WAS MOVING SOUTHWARD NEAR 50 MPH. SOME OF THESE THUNDERSTORMS CONTAINED DAMAGING WIND AND HAIL. SOME WEAKENING WILL LIKELY OCCUR BECAUSE OF THE LOSS OF DAYTIME HEATING. HOWEVER...IF WEAKENING DOES NOT OCCUR THEN A SEVERE THUNDERSTORM WATCH WILL BE ISSUED DURING THE EARLY MORNING HOURS FOR PARTS OF CENTRAL SOUTH CAROLINA AND POSSIBLY THE CENTRAL SAVANNAH RIVER AREA. THE THREAT WILL BE MAINLY DURING THE 200 AM TO 600 AM TIME FRAME.
The office that day
Everything else NWS Columbia, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 1:36 AM EDT | Severe Thunderstorm Warning | CAE | Calhoun, Chesterfield, Fairfield, Kershaw, Lancaster, Lee and 3 more | 54 min |
| May 11, 2:10 AM EDT | Severe Thunderstorm Warning | CAE | Calhoun, Clarendon, Lee, Orangeburg, Sumter | 80 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.